The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (807 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 1, 1989, pp. 83–88
DOI: 10.4171/ZAA/338

Published online: 1989-02-28

Comparison Theorems for Nonself-Adjoint Differential Equations of Second Order

Erich Müller-Pfeiffer[1]

(1) Pädagogische Hochschule, Erfurt, Germany

Concerning the zeros of the derivatives of solutions for nonself-adjoint second order differential equations Sturm–Picone type comparison theorems are proved.

No keywords available for this article.

Müller-Pfeiffer Erich: Comparison Theorems for Nonself-Adjoint Differential Equations of Second Order. Z. Anal. Anwend. 8 (1989), 83-88. doi: 10.4171/ZAA/338